# SDR AALA991049

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1464A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11490
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT STRIPS FROM ROW 15 AFT INOPERATIVE.  REPAIRED SEVERAL WIRES ON EMERGENCY EXIT FLOOR PATH LIGHT STRIPS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
